# SDR CALA0001397

- Difficulty date: September 5, 2000
- Submitted: September 7, 2000
- Operation: Air carrier
- Aircraft: N15841
- Make and model: Doug DC-9-82
- Aircraft serial: 49581
- Aircraft time: 42,281 hours, 20,014 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Antenna Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND ANTENNA DOUBLER CORRODED ON MOUNTING FLANGE AT FS 700, LONGERON 30.  THE ANTENNA DOUBLER WAS REMOVED AND A NEW DOUBLER WAS INSTALLED IAW SRM 51-30-2 AND 51-30-5.
